# SDR DALA2024120911529

- Difficulty date: December 3, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON WEB IN STA Y=247 AND X-44.5 APPROX IN AREA OF X-44.5 (MEDIUM) AT STA Y=200 TO STA Y=266 RH SIDE. SUMMARY OF NRC 00671: CRACK ON WEB IN STA Y=247 AND X-44.5 APPROX WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 FIG 215. (LP #0691502)
